Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 16, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 26, 2008, 8:03 PM EDT for 4 counties in New York. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2008, 8:03 PM EDT (00:03 UTC)
- Expired
- Jul 27, 2008, 2:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Washington County, NY
The radar
The Albany radar (KENX), 39 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1257 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 270006
FFWALY
NYC083-091-093-115-270600-
/O.NEW.KALY.FF.W.0016.080727T0003Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
803 PM EDT SAT JUL 26 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SOUTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...MECHANICVILLE...CLIFTON PARK...
EASTERN SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...SCOTIA...SCHENECTADY...ROTTERDAM...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 200 AM EDT
* AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS PRODUCING TORRENTIAL DOWNPOURS
OVER THE WARNED AREA. SPOTTERS HAVE REPORTED RAINFALL AMOUNTS OVER
AN INCH IN LESS THAN 30 MINUTES. RADAR ESTIMATES INDICATE 1 1/2
UP TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS AREA WITH AN
ADDITIONAL 1 TO 2 INCHES POSSIBLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4278 7347 4277 7369 4281 7374 4278 7377
4279 7379 4277 7381 4276 7402 4306 7403
4307 7347
$$1 follow-up statement
000
WGUS71 KALY 270603
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
202 AM EDT SUN JUL 27 2008
NYC083-091-093-115-270612-
/O.EXP.KALY.FF.W.0016.000000T0000Z-080727T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHENECTADY NY-RENSSELAER NY-SARATOGA NY-WASHINGTON NY-
202 AM EDT SUN JUL 27 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN WASHINGTON...
SOUTHERN SARATOGA...NORTH CENTRAL RENSSELAER AND EASTERN SCHENECTADY
COUNTIES...
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4278 7347 4277 7369 4281 7374 4278 7377
4279 7379 4277 7381 4276 7402 4306 7403
4307 7347
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 7:25 PM EDT, 38 minutes earlier.
Area forecast discussion, Jul 26, 7:25 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 725 PM EDT SAT JUL 26 2008 .SYNOPSIS... A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY. THE BEST CHANCE FOR STORMS SUNDAY WILL BE SOUTH AND EAST OF THE CAPITAL DISTRICT. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A COLD FRONT BOUNDARY WILL APPROACH AREA THIS EVENING AND GRADUALLY MOVE ACROSS AREA OVERNIGHT AS FLOW ALOFT IS PARALLEL. A SHORT WAVE MOVING THROUGH LONGWAVE TROUGH OVER REGION WILL PROVIDE SUPPORT FOR CONVECTION TONIGHT. CONVECTION WILL WEAKEN THIS EVENING WITH LOSS OF HEATING. WILL ADD ENHANCED WORDING OF GUSTY WINDS AND SMALL HAIL FOR THIS EVENING. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/... THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY. THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY PARTICULARLY DURING THE PEAK HEATING OF THE DAY. SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH. THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM. LOW PRESSURE WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR DAYTIME PERIODS. WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING COULD BRING MORE SCATTERED SHOWERS ON SATURDAY. WENT WITH HPC GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... SEVERAL LINES OF THUNDERSTORMS HAVE BROKEN OUT AHEAD OF THE COLD FRONT WHICH WAS APPROACHING WESTERN NEW YORK. THE STORMS EXTENDED FROM WEST OF BINGHAMTON NORTH TO THE MOHAWK VALLEY AND EAST INTO SOUTHERN VERMONT. AREAS OF MVFR/IFR MAY BE ENCOUNTERED IN THESE STORMS ALONG WITH GUSTY WINDS...HAIL...HEAVY RAIN...AND LIGHTNING. OUTSIDE THESE STORMS FLIGHT CONDITIONS WERE MOSTLY VFR. VISIBILITY WILL DETERIORATE TO MVFR THIS EVENING AS THE TEMPERATURE APPROACHES THE DEWPOINT...WITH AREAS OF IFR LATER TONIGHT DUE TO FOG. FARTHER SOUTH...STORMS WILL OCCUR LATER THIS EVENING...WHICH WE HAVE INDICATED IN THE KPOU TAF AS A TEMPO BETWEEN 10PM AND 2AM. WINDS THIS EVENING WILL BE SOUTH TO SOUTHWEST 5 TO 10 KNOTS BUT TAPER OFF LATER THIS EVENING...AND WILL BE NEAR CALM TONIGHT. OUTLOOK... SUN...VFR...POSSIBLY SOME SCTD -SHRA/-TSRA MON...VFR/MVFR...CHC SHRA/TSRA. TUE...VFR...NO SIG WX. WED...VFR/MVFR SCT SHRA/TSRA. && .FIRE WEATHER... A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE LOWER AND MID HUDSON VALLEY SUNDAY. RELATIVE HUMIDITY VALUES WILL RECOVER TO 90 TO NEAR 100 PERCENT TONIGHT AND DROP TO MINIMUMS OF 45 TO 55 PERCENT SUNDAY AFTERNOON WITH 55 TO 65 PERCENT ACROSS THE TERRAIN. SOUTHWEST TO WEST GENERALLY LESS THAN 10 MPH TONIGHT AND SUNDAY. && .HYDROLOGY... RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY RAINFALL. SCATTERED CONVECTION TONIGHT AND SUNDAY AS A FRONTAL BOUNDARY APPROACHES AND MOVE ACROSS AREA. MODELS DIFFER ON AMOUNT AND LOCATION OF RAIN ASSOCIATED WITH THE FRONTAL PASSAGE. THE GFS PUTS HEAVIER RAIN NORTH LATE THIS AFTERNOON AND EVENING WHILE THE THE NAM12 DEVELOPS HEAVIER RAIN LATE THIS EVENING AND OVERNIGHT FROM THE MID HUDSON REGION EAST INTO CONNECTICUT. THERE IS POTENTIAL FOR 1 TO 2 INCHES OF RAIN IN CONVECTION WITH PWAT AMOUNTS EXPECTED TO APPROACH 1.5 INCHES THIS EVENING. BASIN-WIDE PRECIP AMOUNTS WILL BE A LOT LESS...PROBABLY 0.3 TO 0.7 INCH. SINCE THE GROUND IS FAIRLY MOIST SOME RUNOFF WILL OCCUR FROM AREAS OF HEAVIER RAINFALL. RISES MAY OCCUR ON SOME STREAMS AND MINOR LOCALIZED FLOODING MAY OCCUR. THIS AFTERNOON THE LEVEL OF HINCKLEY RESERVOIR WAS ONLY ABOUT 6 INCHES BELOW THE SPILLWAY ELEVATION OF 1225 FEET...HAVING COME UP A LITTLE OVER FOUR FEET IN THE LAST FEW DAYS. RAIN FROM THE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PROBABLY BOOST THE INFLOW ENOUGH TO BRING IT AN INCH OR TWO OVER BY SUNDAY EVENING. HINCKLEY NORMALLY SPILLS OVER DURING THE SPRING AND THE AMOUNT EXPECTED TO SPILL WILL BE BARELY NOTICEABLE DOWNSTREAM. ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE APPROACH OF ANOTHER COLD FRONT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA SHORT TERM...IAA LONG TERM...HELLER AVIATION...RCK FIRE WEATHER...IAA HYDROLOGY...RCK
Hazardous weather outlook, Jul 26, 4:21 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 421 PM EDT SAT JUL 26 2008 NYZ032-033-038>043-047>054-082>084-VTZ013>015-271100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 421 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...WESTERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION...MOHAWK AND SCHOHARIE VALLEYS AND SOUTHERN VERMONT. .DAY ONE...LATE AFTERNOON THROUGH TONIGHT... SCATTERED THUNDERSTORMS WILL OCCUR THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. AN ISOLATED STORM MAY BECOME SEVERE PRODUCING DAMAGING WINDS AND OR LARGE HAIL THREE QUARTERS OF AN INCH OR GREATER. THE STORMS WILL MOVE TO THE NORTHEAST AT 25 TO 30 MPH. OTHERWISE...NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME MAY CONTAIN STRONG GUSTY WINDS AND SMALL HAIL. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ058>061-063>066-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA- EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS- 421 PM EDT SAT JUL 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHEASTERN CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT... NON SEVERE SCATTERED THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING WIND AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE EXPECTED TO MOVE TO THE NORTHEAST AT 25 TO 30 MPH. THERE IS A CHANCE OF THUNDERSTORMS MONDAY...ESPECIALLY DURING THE AFTERNOON INTO THE EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 6:50 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 650 PM EDT SAT JUL 26 2008 NYZ039-040-082-262330- MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY- 650 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN MONTGOMERY AND FULTON COUNTIES... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR CANAJOHARIE...OR ABOUT OVER CANAJOHARIE...AND MOVING EAST AT 29 MPH. THE THUNDERSTORM WILL BE NEAR... FONDA AND 6 MILES SOUTH OF JOHNSTOWN BY 710 PM EDT TRIBES HILL BY 715 PM EDT FORT JOHNSON BY 720 PM EDT AMSTERDAM BY 725 PM EDT HAGAMAN AND 6 MILES SOUTH OF BROADALBIN BY 730 PM EDT TAW
Local storm report, Jul 26, 6:57 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
657 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL BALLSTON SPA 43.01N 73.85W
07/26/2008 E1.00 INCH SARATOGA NY NWS EMPLOYEE
&&Special weather statement, Jul 26, 7:08 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 708 PM EDT SAT JUL 26 2008 MAZ001-025-262345- SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA- 708 PM EDT SAT JUL 26 2008 ...A STRONG THUNDERSTORM IN BERKSHIRE COUNTY... AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR LEE...OR ABOUT 8 MILES NORTHEAST OF GREAT BARRINGTON...AND MOVING EAST AT 29 MPH. THE THUNDERSTORM WILL BE NEAR... BECKET BY 730 PM EDT 6 MILES SOUTH OF EAST WINDSOR BY 745 PM EDT WASULA
Local storm report, Jul 26, 7:13 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
713 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
07/26/2008 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN ON POWER LINES
&&Local storm report, Jul 26, 7:40 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
740 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL SCHENECTADY 42.80N 73.93W
07/26/2008 E1.00 INCH SCHENECTADY NY PUBLIC
0735 PM HAIL NISKAYUNA 42.82N 73.90W
07/26/2008 E0.88 INCH SCHENECTADY NY NWS EMPLOYEE
HAIL COVERING GROUND
&&Local storm report, Jul 26, 7:44 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
744 PM EDT SAT JUL 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL SCHENECTADY 42.80N 73.93W
07/26/2008 E1.00 INCH SCHENECTADY NY PUBLIC
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:18 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 57 min |
| Jul 26, 8:59 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 61 min |
| Jul 26, 9:25 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 65 min |
| Jul 26, 10:42 PM EDT | Flash Flood Warning | ALY | Saratoga, Warren, Washington | 6 hr |
| Jul 27, 12:00 AM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 60 min |
| Jul 27, 12:12 AM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 48 min |
| Jul 27, 12:34 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Schenectady | 56 min |
| Jul 27, 1:08 AM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Dutchess, Greene, Rensselaer, Saratoga and 3 more | 67 min |
| Jul 27, 3:35 AM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 40 min |
| Jul 27, 11:52 AM EDT | Severe Thunderstorm Warning | ALY | Greene | 53 min |
| Jul 27, 12:16 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Schoharie | 29 min |
| Jul 27, 12:29 PM EDT | Areal Flood Advisory | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie, Ulster | 5 hr |
| Jul 27, 12:43 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Ulster | 47 min |
| Jul 27, 12:55 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 65 min |
| Jul 27, 1:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 63 min |
| Jul 27, 1:18 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 57 min |
| Jul 27, 1:56 PM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess, Greene, Rensselaer, Ulster | 6 hr |
| Jul 27, 2:08 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 67 min |
| Jul 27, 2:12 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 63 min |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.